Estimates of Coefficient for Certain Subclasses of k-Fold Symmetric Bi-Univalent Functions

Authors

  • Abdul Rahman S. Juma College of Education for Pure Sciences , University of Anbar , Anbar, Iraq
  • Ali Al-Fayadh College of Sciences , Nahrain University; Baghdad , Iraq
  • Nihad H. Shehab College of Education for Pure Sciences, University of Anbar , Anbar , Iraq https://orcid.org/0000-0002-7017-4490

DOI:

https://doi.org/10.24996/ijs.2022.63.5.29

Keywords:

Analytic functions, Bi-Univalent functions, k-Fold Symmetric Function, Univalent functions

Abstract

         In the present paper, the authors introduce and investigates two new subclasses and,  of the class k-fold bi-univalent functions in the open unit disk. The initial coefficients for all of the functions that belong to them were determined, as well as the coefficients for functions that belong to a field determining these coefficients requires a complicated process. The bounds for the initial coefficients and are contained among the remaining results in our analysis are obtained. In addition, some specific special improver results for the related classes are provided.

Downloads

Download data is not yet available.

Downloads

Published

2022-05-25

How to Cite

Juma, A. R. S. ., Al-Fayadh, A. ., & Shehab, N. H. . (2022). Estimates of Coefficient for Certain Subclasses of k-Fold Symmetric Bi-Univalent Functions. Iraqi Journal of Science, 63(5), 2155–2163. https://doi.org/10.24996/ijs.2022.63.5.29

Issue

Section

Mathematics